# SDR ABXA9600480

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N981AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991224357
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND THE FLOOR BEAM ANGLE AT STA 965 CORRODED AT LBL 45.  REPAIRED IAW ABX REA D953-14971-MR.
